# SDR GLBA97054

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105GL
- Make and model: Beech 1900C
- Aircraft serial: UC105
- System (JASC): 6140 · Propeller Indication System
- Part: Lamp
- Condition: Failed
- Location: Lt Autofeather
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: C, D

## Discrepancy

HUF - LEFT AUTOFEATHER LIGHT WOULD NOT ILLUMINATE DURING TAKEOFF ROLL.  MAINTENANCE REPLACED LAMP IN ANNUNCIATOR.  (M)
